Error message

Deprecated function: Array and string offset access syntax with curly braces is deprecated in include_once() (line 20 of /mnt/web104/a0/07/510451407/htdocs/includes/file.phar.inc).

A Unified Approach to Equilibrium Existence in Discontinuous Strategic Games

Printer-friendly version
Working paper
Author/s: 
Philippe Bich and Rida Laraki
Issue number: 
2012.40
Publisher: 
Centre d’Economie de la Sorbonne
Year: 
2012
Several relaxations of Nash equilibrium are shown to exist in strategic games with discontinuous payoff functions. Those relaxations are used to extend and unify several recent results and link Reny’s better-reply security condition [Reny, P.J. (1999). On the Existence of Pure and Mixed Strategy Nash Equilibria in Discontinuous Games. Econometrica, 67(5), 1029-1056.] to Simon-Zame’s endogenous tie-breaking rules [Simon, L.K. and Zame, W.R. (1990). Discontinuous Games and Endogenous Sharing Rules. Econometrica, 58, 861-872.].
Developed by Paolo Gittoi